# SDR MK1Y20210614006

- Difficulty date: June 14, 2021
- Submitted: June 14, 2021
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N399AN
- Make and model: Boeing 767323
- Aircraft serial: 29606
- Aircraft time: 78,135 hours, 13,170 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND 2 EA. AREAS OF CORROSION ON THE UPPER SKIN OF THE HORIZONTAL STABILIZER CENTER SECTION BETWEEN STR 11 TO FRONT SPAR AND RBL 24 TO RBL 30. THE CORROSION WAS REMOVED AND EVALUATED AS FOLLOWS: NDT PERFORMED H.F.E.C. SURFACE INSPECTION AT NOTED LOCATION PER NDT 51-00-19 (PART 6) AND NO CRACKS OR CORROSION WERE FOUND. NDT PERFORMED THICKNESS MEASUREMENT OF THE SKIN AT NOTED LOCATION PER NDT 51-00-10 (PART 4) AND FOUND IT BEYOND SRM 55-10-01 ALLOWABLE DAMAGE 1 LIMITS.
